Inventiones mathematicae

, Volume 87, Issue 1, pp 153–215

Proof of the Deligne-Langlands conjecture for Hecke algebras

  • David Kazhdan
  • George Lusztig
Article

DOI: 10.1007/BF01389157

Cite this article as:
Kazhdan, D. & Lusztig, G. Invent Math (1987) 87: 153. doi:10.1007/BF01389157

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • David Kazhdan
    • 1
  • George Lusztig
    • 2
  1. 1.Department of MathematicsHarvard UniversityCambridgeUSA
  2. 2.Department of MathematicsM.I.T.CambridgeUSA